MathSciNet Relay Station
MathSciNet bibliographic data
MR380277 (52 #1177) 43A85
Strichartz, Robert S. The explicit Fourier decomposition of $L\sp{2}({\rm SO}(n)/{\rm SO}(n-m))$. Canad. J. Math. 27 (1975), 294–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement